# SDR UALA2011010300037

- Difficulty date: January 1, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,429 hours, 10,636 cycles
- Engine: Pwa PW4060
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 434
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR2 ENG FUEL FLOW TRANSMITTER IS FAULTY.  REPLACED FUEL FLOW TRANSMITTER.
